American Journal of Computational and Applied Mathematics

American Journal of Computational and Applied Mathematics is a peer-reviewed international journal. This journal publishes significant research papers from all branches of applied mathematical and computational sciences. It publishes original papers of high scientific value in all areas of computational and applied mathematics.


Afgan Aslanov

Editorial Board Member of American Journal of Computational and Applied Mathematics

Professor, Beykent University, Turkey

Research Areas

Numeric Mathematics, Differential Equations, PDE, Functional Analysis, Mathematical Analysis

Publications: Conferences/Workshops/Symposiums/Journals/Books

[1]  A. Aslanov, A singularinitial-value problem forsecondorderdifferentialequations, ABSTRACT AND APPLIED ANALYSISs. Volume 2014 (2014), Article ID 526549.
[2]  A. Aslanov, On theexistence of a solution of a second-od-rdersingularinitialvalue problem, MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2014, Article in press. DOI: 10.1002/mma.3125.
[3]  A. Aslanov, Comments on "HomotopyPerturbationMethodforSolvingReaction-DiffusionEquations" MATHEMATICAL PROBLEMS IN ENGINEERING ArticleNumber: 650472 DOI: 10.1155/2012/650472Published: 2012.
[4]  A. Aslanov, A general formulafortheseriessolution of high-orderlinearandnonlinearboundaryvalueproblems,MATHEMATICAL AND COMPUTER MODELLING Volume: 55Issue: 3-4Pages: 785-790 DOI: 10.1016/j.mcm.2011.09.004Published: FEB 2012.
[5]  A. Aslanov, On theexistence of a solution of a second-od-rdersingularinitialvalue problem, MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2014, Article in press. DOI: 10.1002/mma.3125.
[6]  Analyzing "HomotopyPerturbationMethodforSolvingFourth-OrderBoundary Value Problem" Aslanov Afgan MATHEMATICAL PROBLEMS IN ENGINEERING ArticleNumber: 296796 DOI: 10.1155/2011/296796 Published: 2011
[7]  Approximatesolutions of Emden-FowlertypeequationsAslanov Afgan INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS Volume: 86 Issue: 5 Pages: 807-826 ArticleNumber: PII 794908507 DOI: 10.1080/00207160701708235 Published: 2009
[8]  TheHomotopy-PerturbationMethodforSolvingKlein-Gordon-TypeEquationswithUnbounded Right-Hand Side Aslanov Afgan ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES Volume: 64 Issue: 1-2 Pages: 149-152 Published: JAN-FEB 2009
[9]  EXISTENCE AND UNIQUENESS RESULTS FOR ORDINARY DIFFERENTIAL EQUATIONS Aslanov Afgan ROCKY MOUNTAIN JOURNAL OF MATHEMATICS Volume: 39 Issue: 6 Pages: 1809-1835 DOI: 10.1216/RMJ-2009-39-6-1809 Published: 2009
[10]  Furtherdevelopmentstothedecompositionmethodforsolvingsingularinitial-valueproblemsAslanov Afgan; Abu-AlshaikhIbrahim MATHEMATICAL AND COMPUTER MODELLING Volume: 48 Issue: 5-6 Pages: 700-711 DOI: 10.1016/j.mcm.2007.10.013 Published: SEP 2008
[11]  Determination of convergenceintervals of theseriessolutions of Emden-FowlerequationsusingpolytropesandisothermalspheresAslanov Afgan PHYSICS LETTERS A Volume: 372 Issue: 20 Pages: 3555-3561 DOI: 10.1016/j.physleta.2008.02.019 Published: MAY 12 2008
[12]  A generalization of theLane-Emden equationAslanov Afgan INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS Volume: 85 Issue: 11 Pages: 1709-1725 DOI: 10.1080/00207160701558457 Published: 2008
[13]  THE CONSTRUCTION OF SPECTRAL MEASURE FOR SELF-CONJUGATE 3-PARAMETER PROBLEMS ALMAMEDOV MS; ASLANOV AA DOKLADY AKADEMII NAUK SSSR Volume: 288 Issue: 4 Pages: 780-782 Published: 1986
[14]  THE THEORY OF 2-PARAMETER SPECTRAL PROBLEMS ALMAMEDOV MS; ASLANOV AA; ISAEV GA DOKLADY AKADEMII NAUK SSSR Volume: 283 Issue: 5 Pages: 1033-1035 Published: 1985
[15]  TENSOR DETERMINATORS, RELATED TO MULTIPARAMETER SPECTRAL PROBLEMS ALMAMEDOV MS; ASLANOV AA; ISAEV GA IZVESTIYA VYSSHIKH UCHEBNYKH ZAVEDENII MATEMATIKA Issue: 11 Pages: 3-8 Published: 1987